# SDR DALA2018122007303

- Difficulty date: December 19, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 72,370 hours, 53,484 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Seized
- Location: Right
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL, AFT F/A SMELLED ELECTRICAL/RUBBER BURNING SMELL FROM TAILCONE. FIRE DEPT DID NOT DETECT ANT SIGN OF FIRE. FOUND RT ACM SEIZED REPLACED SAME PER MD88 AMM 21-51. RAN ACM TESTS OK. TURBINE, COOLIN OFF 88-2150-9-0002 23469. (LP4807634)
